Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Jacksonville, FL

July 7, 2021Duval County, Nassau County, Florida; 6 counties in Georgia

NWS Jacksonville, FL issued this special weather statement at Jul 7, 2021, 4:45 PM EDT for Duval County, Nassau County, Florida; 6 counties in Georgia. It was in force for 60 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2021, 4:45 PM EDT (20:45 UTC)
Expired
Jul 7, 2021, 5:45 PM EDT
In force
60 min
Issued by
NWS Jacksonville, FL

Counties Duval County, FL, Nassau County, FL, Brantley County, GA, Camden County, GA, Charlton County, GA, Glynn County, GA, Pierce County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:48 PM EDTTSTM WND DMG5 S Arlington, FLSTORM DAMAGE TO PRIVATE PROPERTY IN THE AREA OF PHILLIPS HIGHWAY AND BOWDEN ROAD POSSIBLY ASSOCIATED WITH A POTENTIAL TORNADO IN THE OUTER BANDS OF TS ELSA.
Jul 7, 4:49 PM EDTTORNADO4 S Arlington, FLRADAR INDICATED A DEBRIS BALL CONFIRMING A TORNADO IN CONCERT WITH VERBAL CONFIRMATION FROM EMERGENCY MANAGEMENT FOR DAMAGE CONSISTENT OF A TORNADO IN THE 5400 BLOCK OF TIFTON AVENUE AND THE 5300 BLOCK OF KENNERLY ROAD. THE NATIONAL WEATHER SERVICE WILL BE COM
Jul 7, 4:49 PM EDTTORNADO5 S Arlington, FLDOPPLER RADAR AND PUBLIC VIDEOS CONFIRMED A TORNADO IN JACKSONVILLE, FLORIDA. THERE WAS PRIVATE PROPERTY DAMAGE NEAR PHILLIPS HIGHWAY AND BOWDEN ROAD. THERE WAS ALSO COMMERICAL PARK AND PRIVATE PROPERTY DAMAGE ON POWERS AVENUE AND BOWENDALE AVENUE. THE NATIONA
Jul 7, 5:10 PM EDTTSTM WND DMG5 S Arlington, FLTREES DOWN AND DEBRIS ON THE ROAD AT UNIVERSITY AND I-95. POWER IS OUT PARTS OF THE AREA. REPORTED BY MEDIA VIA TWITTER.
Jul 7, 5:44 PM EDTTORNADO1 Nne Saint Marys, GAPRELIMINARY NWS DAMAGE SURVEY FOUND THE DAMAGE AT THE RV PARK INDICATED THE TORNADO WAS AN EF-2 WITH MAX SUSTAINED WINDS OF 128 MPH. THERE WERE MULTIPLE RVS FLIPPED OVER. TWO WERE FLIPPED COMPLETELY UPSIDE DOWN. ONE WAS FLIPPED AND BLOWN ABOUT 200 FEET INTO TH
Jul 7, 5:49 PM EDTTORNADO5 Nw Dungeness, GARADAR CONFIRMED A TORNADO NEAR HEAVILY DAMAGED RV PARK NEAR KINGSBAY NAVAL SUBMARINE BASE. THIS TORNADO WILL SURVEYED BY THE NWS IN JACKSONVILLE, FL FOR BOTH INTENSITY AND TRACK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1540 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1540 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

599 
WWUS82 KJAX 072045
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
445 PM EDT Wed Jul 7 2021
 
FLZ024-124-125-133-225-325-425-GAZ135-136-151>154-165-166-250-264-
350-364-072145-
Coastal St. Johns FL-South Central Duval FL-Inland Nassau FL-
Western Duval FL-Trout River FL-Coastal Nassau FL-Coastal Duval FL-
Pierce GA-Northeastern Charlton GA-Coastal Glynn GA-Brantley GA-
Wayne GA-Northern Ware GA-Inland Glynn GA-Appling GA-
Inland Camden GA-Western Charlton GA-Coastal Camden GA-
Southern Ware GA-
445 PM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTHERN ST. JOHNS...
DUVAL...CAMDEN...GLYNN...PIERCE...BRANTLEY...EAST CENTRAL WARE...
SOUTHWESTERN WAYNE...SOUTHEASTERN APPLING AND CHARLTON COUNTIES UNTIL
545 PM EDT...

* At 445 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Braganza to 6 miles north of Jacksonville International Arpt.
  Movement was north at 25 mph.

* Wind gusts of 45 to 55 mph, funnel clouds, and minor flooding due 
  to heavy rainfall is possible with these storms.

* Locations impacted include...
  Jacksonville, St. Marys, Kingsland, Brunswick, Waycross, St. Simons
  Island, Fernandina Beach, Blackshear, Hilliard and Folkston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3110 8137 3079 8142 3020 8133 3022 8180
      3110 8246 3160 8213 3117 8127
TIME...MOT...LOC 2045Z 194DEG 21KT 3106 8227 3058 8167 

$$

HESS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 7, 3:14 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 7, 3:14 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EDT Wed Jul 7 2021

...POTENTIAL FOR FLOODING AND ISOLATED TORNADOES WILL CONTINUE
THIS EVENING...

.NEAR TERM [Tonight through Thursday]...Tropical Storm Elsa over
the Suwannee Valley this afternoon will continue to move north
and into se Georgia this evening. This will continue the threat
of flooding rainfall with isolated tornadoes. Elsa will shift
north of the Altamaha River around midnight bringing a decrease to
the wind and rain for ne Fl/se Ga. Elsa will move into the Carolinas
on Thursday leaving a sw flow across our area. Scattered to numerous
showers and storms are expected by Thursday afternoon as a moist
unstable airmass remains over the area. Temperatures will reach
near 90 degrees Thursday afternoon.

.SHORT TERM [Thursday night through Saturday Night]...A moist sw
flow will prevail across the area with a ridge across south
Florida and troughing to the north. Scattered to numerous showers
and thunderstorms are expected each afternoon as PWATs will be in
the 1.75 to 2 inch range. Temperatures will be close to average
July levels.

.LONG TERM [Sunday Through Wednesday]...Deep layer ridge extending
from the western Atlantic across south Florida will drift north
into the area early next week. This will bring an increase in
temperatures with a decrease in rain chances. Enough moisture will
remain over the area for scattered diurnal seabreeze convection
each day. Temperatures and pops will be close to normal levels
through period.

&&

.MARINE...Tropical Storm Elsa will track northward across
northeast Florida and southeast Georgia through this evening,
moving north of the area around midnight. Strong winds and
elevated seas will continue overnight and then decrease on
Thursday.Advisory conditions will progress south to north across
across FL waters early this morning, with the best potential of
Tropical Storm force winds focused across the GA waters where a
Tropical Storm Warning remains in effect. Winds and seas decrease
trailing Elsa's departure to the northeast late tonight. High
pressure will build across central Florida Thursday through the
weekend bringing prevailing SSW winds.

Rip Currents: Moderate to High risk today and moderate risk on
Thursday as winds become offshore.

&&

.HYDROLOGY...Minor flooding expected on the Suwannee and St.
Marys Rivers with a rise into Moderate Flood currently forecast
for portion of the Santa Fe River.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  73  86  73  87  72 / 100  70  20  50  10
SSI  76  87  77  89  76 /  90  60  20  40  10
JAX  74  89  74  88  74 /  80  60  20  50  10
SGJ  75  88  74  88  74 /  60  60  20  40  10
GNV  74  86  73  87  72 /  60  60  30  50  10
OCF  75  86  73  88  72 /  60  60  30  50  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 2 AM EDT Thursday for Baker-Bradford-Central
     Marion-Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
     St. Johns-Eastern Alachua-Eastern Clay-Eastern Marion-
     Eastern Putnam-Gilchrist-Hamilton-Inland Flagler-Inland
     Nassau-Inland St. Johns-Northern Columbia-South Central
     Duval-Southern Columbia-Suwannee-Trout River-Union-Western
     Alachua-Western Clay-Western Duval-Western Marion-Western
     Putnam.

     Tropical Storm Warning for Baker-Bradford-Eastern Alachua-
     Gilchrist-Hamilton-Inland Nassau-Northern Columbia-Southern
     Columbia-Suwannee-Union-Western Alachua.

     High Rip Current Risk through late tonight for Coastal Duval-
     Coastal Flagler-Coastal Nassau-Coastal St. Johns.

     Wind Advisory until midnight EDT tonight for Coastal Duval-
     Coastal Flagler-Coastal Nassau-Coastal St. Johns-Eastern
     Clay-Eastern Putnam-Inland Flagler-Inland St. Johns-South
     Central Duval-Trout River-Western Clay-Western Duval-
     Western Putnam.

GA...Flood Watch until 2 AM EDT Thursday for Appling-Atkinson-Bacon-
     Brantley-Clinch-Coastal Camden-Coastal Glynn-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Northeastern Charlton-
     Northern Ware-Pierce-Southern Ware-Wayne-Western Charlton.

     Tropical Storm Warning for Brantley-Clinch-Coastal Camden-
     Coastal Glynn-Echols-Inland Camden-Inland Glynn-
     Northeastern Charlton-Northern Ware-Pierce-Southern Ware-
     Wayne-Western Charlton.

     High Rip Current Risk through late tonight for Coastal Camden-
     Coastal Glynn.

     High Surf Advisory until 8 PM EDT this evening for Coastal
     Camden-Coastal Glynn.

     Wind Advisory until midnight EDT tonight for Appling-Atkinson-
     Bacon-Coffee-Jeff Davis.

AM...Tropical Storm Warning for Coastal waters from Altamaha Sound to
     Fernandina Beach FL out 20 NM-Waters from Altamaha Sound GA
     to Fernandina Beach FL from 20 to 60 NM.

     Small Craft Advisory until 3 AM EDT Thursday for Coastal waters
     from Fernandina Beach to St. Augustine FL out 20 NM-Coastal
     waters from St. Augustine to Flagler Beach FL out 20 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

&&

In the hours before

Local storm report, Jul 7, 3:18 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
318 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TROPICAL STORM   MARINELAND              29.66N 81.21W
07/07/2021                   Flagler            FL   EMERGENCY MNGR

            WINDS OF 40 MPH REPORTED IN MARINELAND, FL

&&

SCORDERO
Local storm report, Jul 7, 3:42 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
342 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TROPICAL STORM   1 S MACCLENNY           30.26N 82.13W
07/07/2021                   Baker              FL   FIRE DEPT/RESCUE

            SMALL HARDWOOD TREE SNAPPED AT BASE NEAR WOODLAWN ROAD
            AND CHAD ROAD ASSOCIATED WITH WIND GUSTS FROM TS ELSA.
            POWER OUTAGE SOUTH OF MACCLENNY. TREE DOWN BLOCKING BOTH
            LANES OF SR228 NEAR MAXVILLE. TREES DOWN IN MACLENNY,
            POWER OUT IN THE CITY.

&&

SCORDERO
Special weather statement, Jul 7, 3:45 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
345 PM EDT Wed Jul 7 2021

FLZ023-024-033-124-125-132-133-225-232-325-425-GAZ165-166-264-350-
364-072045-
Coastal St. Johns FL-Western Clay FL-South Central Duval FL-
Inland Nassau FL-Eastern Clay FL-Baker FL-Western Duval FL-
Trout River FL-Coastal Nassau FL-Coastal Duval FL-
Inland St. Johns FL-Northeastern Charlton GA-Inland Camden GA-
Western Charlton GA-Coastal Camden GA-Southern Ware GA-
345 PM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...ST. JOHNS...NORTHEASTERN
BAKER...NORTHERN CLAY...DUVAL...CAMDEN...SOUTHEASTERN WARE AND
CHARLTON COUNTIES UNTIL 445 PM EDT...

* At 344 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 12 miles
  northwest of St. George to Durbin. Movement was northeast at 20
  mph.

* Wind gusts of 45 to 55 mph, funnel clouds, and minor flooding due
  to heavy rainfall is possible with these storms.

* Locations impacted include...
  Jacksonville, St. Marys, Kingsland, Saint Augustine, Fernandina
  Beach, Orange Park, Green Cove Springs, Hilliard, Folkston and
  Woodbine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2977 8143 2998 8190 3082 8236 3107 8189
      3099 8139 3075 8142 3025 8135 2993 8124
TIME...MOT...LOC 1944Z 242DEG 16KT 3068 8213 3009 8148

HESS
Local storm report, Jul 7, 4:12 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
412 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     6 SSW DOWNTOWN JACKSONV 30.26N 81.71W
07/07/2021                   Duval              FL   BROADCAST MEDIA

            *** 1 FATAL *** IN THE ORTEGA NEIGHBORHOOD IN
            JACKSONVILLE, THERE WAS A CONFIRMED FATALITY WITH A TREE
            FELLING ON TWO CARS ON ROOSEVELT BLVD.

&&

SCORDERO
Local storm report, Jul 7, 4:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND GST     2 N MAYPORT             30.42N 81.41W
07/07/2021  M52 MPH          AMZ452             FL   MESONET

            PEAK GUST OF 52 MPH REPORTED BY MESONET
            STATION XHUP IN HUGUENOT PARK.

&&

NGUYEN
Special weather statement, Jul 7, 4:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
445 PM EDT Wed Jul 7 2021

FLZ024-124-125-133-225-325-425-GAZ135-136-151>154-165-166-250-264-
350-364-072145-
Coastal St. Johns FL-South Central Duval FL-Inland Nassau FL-
Western Duval FL-Trout River FL-Coastal Nassau FL-Coastal Duval FL-
Pierce GA-Northeastern Charlton GA-Coastal Glynn GA-Brantley GA-
Wayne GA-Northern Ware GA-Inland Glynn GA-Appling GA-
Inland Camden GA-Western Charlton GA-Coastal Camden GA-
Southern Ware GA-
445 PM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTHERN ST. JOHNS...
DUVAL...CAMDEN...GLYNN...PIERCE...BRANTLEY...EAST CENTRAL WARE...
SOUTHWESTERN WAYNE...SOUTHEASTERN APPLING AND CHARLTON COUNTIES UNTIL
545 PM EDT...

* At 445 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Braganza to 6 miles north of Jacksonville International Arpt.
  Movement was north at 25 mph.

* Wind gusts of 45 to 55 mph, funnel clouds, and minor flooding due
  to heavy rainfall is possible with these storms.

* Locations impacted include...
  Jacksonville, St. Marys, Kingsland, Brunswick, Waycross, St. Simons
  Island, Fernandina Beach, Blackshear, Hilliard and Folkston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3110 8137 3079 8142 3020 8133 3022 8180
      3110 8246 3160 8213 3117 8127
TIME...MOT...LOC 2045Z 194DEG 21KT 3106 8227 3058 8167

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:53 PM EDTRiver Flood WarningJAXAlachua, Columbia13 days
Jul 6, 9:54 PM EDTRiver Flood WarningJAXColumbia, Hamilton, Suwannee48 hr
Jul 6, 9:54 PM EDTRiver Flood WarningJAXHamilton, Suwannee71 hr
Jul 6, 11:03 PM EDTRip Current StatementJAXDuval, Flagler, Nassau28 hr
Jul 7, 4:02 AM EDTTornado WarningJAXAlachua, Marion28 min
Jul 7, 4:29 AM EDTTornado WarningJAXAlachua, Marion31 min
Jul 7, 4:33 AM EDTTornado WarningJAXMarion27 min
Jul 7, 5:05 AM EDTSpecial Weather StatementJAXAlachua, Marion40 min
Jul 7, 5:41 AM EDTSpecial Weather StatementJAXAlachua, Gilchrist49 min
Jul 7, 6:02 AM EDTTornado WarningJAXAlachua, Bradford, Union28 min
Jul 7, 6:33 AM EDTSpecial Weather StatementJAXAlachua, Suwannee, Union57 min
Jul 7, 6:40 AM EDTTornado WarningJAXAlachua, Columbia, Union35 min
Jul 7, 7:02 AM EDTTornado WarningJAXColumbia, Suwannee28 min
Jul 7, 7:23 AM EDTSpecial Weather StatementJAXBaker, Bradford, Clay, Columbia, Hamilton, Union67 min
Jul 7, 8:31 AM EDTSpecial Weather StatementJAXBaker, Hamilton44 min
Jul 7, 8:39 AM EDTTornado WarningJAXBaker, Columbia11 min
Jul 7, 9:59 AM EDTSpecial Weather StatementJAXNassau46 min
Jul 7, 12:00 PM EDTAreal Flood WarningJAXAlachua, Bradford, Columbia, Gilchrist, Hamilton, Suwannee and 1 more3 hr
Jul 7, 1:38 PM EDTAreal Flood WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 4 more3 hr
Jul 7, 2:45 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns60 min
Jul 7, 2:47 PM EDTSpecial Weather StatementJAXBaker, Clay, Duval, Nassau58 min
Jul 7, 2:49 PM EDTAreal Flood WarningJAXHamilton, Suwannee116 min
Jul 7, 2:54 PM EDTAreal Flood WarningJAXAlachua, Bradford111 min
Jul 7, 3:24 PM EDTRiver Flood WarningJAXColumbia, Gilchrist, Suwannee93 days
Jul 7, 3:31 PM EDTAreal Flood WarningJAXBaker, Clay, Duval, Nassau2 hr
Jul 7, 3:45 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau, Saint Johns60 min
Jul 7, 4:32 PM EDTTornado WarningJAXDuval, Saint Johns28 min
Jul 7, 4:54 PM EDTTornado Warning Tornado observedJAXDuval, Nassau36 min
Jul 7, 5:15 PM EDTAreal Flood WarningJAXDuval, Nassau, Saint Johns2 hr
Jul 7, 6:42 PM EDTSpecial Marine WarningJAX93 min
Jul 7, 7:18 PM EDTAreal Flood WarningJAXNassau117 min
Jul 7, 2:52 AM EDTHigh Surf AdvisoryJAXCamden, Glynn13 hr
Jul 7, 9:01 AM EDTSpecial Weather StatementJAXAtkinson44 min
Jul 7, 9:17 AM EDTSpecial Weather StatementJAXEchols58 min
Jul 7, 9:37 AM EDTTornado WarningJAXBrantley, Pierce, Ware23 min
Jul 7, 10:03 AM EDTSpecial Weather StatementJAXCoffee42 min
Jul 7, 10:14 AM EDTSpecial Weather StatementJAXClinch46 min
Jul 7, 10:19 AM EDTSpecial Weather StatementJAXCamden41 min
Jul 7, 10:55 AM EDTSpecial Weather StatementJAXAtkinson, Bacon, Brantley, Coffee, Pierce65 min
Jul 7, 12:09 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis36 min
Jul 7, 5:42 PM EDTTornado WarningJAXCamden33 min
Jul 7, 5:45 PM EDTSpecial Weather StatementJAXBrantley, Camden, Glynn, Wayne60 min
Jul 7, 6:11 PM EDTTornado Warning Tornado observedJAXCamden, Glynn, Wayne21 min
Jul 7, 6:17 PM EDTAreal Flood WarningJAXAppling, Brantley, Camden, Glynn, Pierce, Wayne3 hr
Jul 7, 6:46 PM EDTSpecial Weather StatementJAXCamden, Glynn, Wayne44 min
Jul 7, 7:01 PM EDTFlash Flood WarningJAXCamden, Glynn119 min
Jul 7, 7:53 PM EDTFlash Flood WarningJAXGlynn78 min

Nearby

Special Weather Statements in Georgia, 2021Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.